Imiquimod - What do I do if more warts come while taking imiquiod 5 cream?
- 18 Jul 2012 by Lilbit11
- 28 Jun 2015
- human papilloma virus, imiquimod, warts, cream
Hello Lilbit11. I would ask your doctor to try another medication. That might help to solve the problem. Regards, pledge
Continue the medication till it's finished and see what happens. It may take a few days for you to see any results. If that doesn't work, then talk to your doctor about trying another treatment option.
Just apply aldara on the new effected skin 3 times weekly for 16 months and wait for results in which i promise that it shall be great!
I suggest that you call your doctor for an appointment right away.
This is nothing to fool around with.
Good luck and God bless you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 2 answers
Posted 27 Apr 2015 • 1 answer
Posted 10 May 2015 • 1 answer
Posted 7 Jun 2015 • 2 answers
Posted 26 Apr 2016 • 0 answers